# SDR SWAA115043

- Difficulty date: July 12, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 22,073 hours, 13,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS MISSING AT ROW 7.  REMOVED AND REPLACED LENS PER MM.
